MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ITALIAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ITALIAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-67
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of actual/suspected device: a getinge field service engineer (fse) was dispatched to evaluate this unit.Fse troubleshot unit and found and replaced defective condensate removal module and then performed regular operation tests.Additional information is being requested with regard to the repair and status of the iabp unit.A supplemental report will be submitted upon completion of our investigation.The full event site address in was shortened due to field character limit; the full address is (b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had a helium leak.It is unknown under which circumstances this occurred; however there was no harm or injury to patient and no adverse event was reported.
 
Event or Problem Description
It was reported that before use the cs100 intra-aortic balloon pump (iabp) had a helium leak.There was no patient involved and no adverse event was reported.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ITALIAN,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12843023
Report Number2249723-2021-02690
Device Sequence Number4080843
Product Code DSP
UDI-Device Identifier10607567108681
UDI-Public10607567108681
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-67
Device Catalogue Number0998-UC-3013-67
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer03/09/2022
10/18/2023
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date03/31/2022
10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2004
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown